Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Grand Forks, ND

June 4, 2019Beltrami County, Hubbard County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 4, 2019, 7:36 PM CDT for Beltrami County, Hubbard County, Minnesota. It was in force for 39 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2019, 7:36 PM CDT (00:36 UTC)
Expired
Jun 4, 2019, 8:15 PM CDT
In force
39 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beltrami County, MN, Hubbard County, MN

The radar

The Duluth radar (KDLH), 197 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:39 PM CDTHAIL 110 Ese Bemidji, MNEM OBSERVED A WALL CLOUD AND QUARTER SIZED HAIL
Jun 4, 7:40 PM CDTTSTM WND DMG6 E Bemidji, MNSHERIFF DEPUTY REPORTED THAT STRONG WINDS HAD DOWNED 8-10 MATURE TREES AT THEIR BASE AND UPROOTING HALF A DOZEN REPORTED VIA BELTRAMI EM
Jun 4, 7:40 PM CDTHAIL 27 E Bemidji, MNPICTURE ON SOCIAL MEDIA WITH RULER OF 2.1 INCH HAILSTONE WITH TIME ESTIMATED BASED ON RADAR
Jun 4, 7:46 PM CDTHAIL 2.55 Ese Rosby, MNVIDEO ON SOCIAL MEDIA SHOWING MULTIPLE HAIL STONES PING PONG SIZED AND GREATER WITH SOME AS LARGE AS TENNIS BALLS
Jun 4, 7:48 PM CDTHAIL 1.55 Ese Rosby, MNBELTRAMI EM OBSERVED HAIL ON NORTH SIDE OF MIDGE LAKE JUST UNDER GOLF BALL SIZE ESTIMATED AS PING PONG BALL SIZE.
Jun 4, 7:50 PM CDTHAIL 14 W Cass Lake, MNDELAYED REPORT RECEIVED VIA FACEBOOK.
Jun 4, 8:05 PM CDTHAIL 11 Sse Rosby, MNBELTRAMI EM OBSERVED ONGOING QUARTER SIZE HAIL JUST SOUTH OF COUNTY LINE IN HUBBARD COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS53 KFGF 050036
SVRFGF
MNC007-057-050115-
/O.NEW.KFGF.SV.W.0029.190605T0036Z-190605T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
736 PM CDT Tue Jun 4 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hubbard County in north central Minnesota...
  South central Beltrami County in north central Minnesota...

* Until 815 PM CDT.

* At 736 PM CDT, a severe thunderstorm was located near Rosby, or
  near Bemidji, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Rosby around 750 PM CDT.
  Plantagenet Lake around 755 PM CDT.
  Nary around 805 PM CDT.
  Guthrie, Kabekona and Laporte around 815 PM CDT.

Other locations impacted by this severe thunderstorm include Camp
Thunderbird East and Camp Thunderbird West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4741 9460 4741 9467 4732 9467 4732 9466
      4726 9466 4715 9467 4723 9505 4756 9477
      4750 9458
TIME...MOT...LOC 0036Z 016DEG 14KT 4746 9475 

HAIL...1.00IN
WIND...60MPH
 
$$

BP
4 follow-up statements
305 
WWUS53 KFGF 050046
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
746 PM CDT Tue Jun 4 2019

MNC007-057-050115-
/O.CON.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-Beltrami MN-
746 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD AND SOUTH CENTRAL BELTRAMI COUNTIES...

At 746 PM CDT, a severe thunderstorm was located near Rosby, or 9
miles southeast of Bemidji, moving south at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Nary around 755 PM CDT.
  Guthrie and Laporte around 815 PM CDT.

Other locations impacted by this severe thunderstorm include Camp
Thunderbird East and Camp Thunderbird West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4741 9460 4741 9467 4732 9467 4732 9466
      4726 9466 4715 9467 4723 9505 4756 9477
      4750 9458
TIME...MOT...LOC 0046Z 357DEG 16KT 4742 9470 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

BP
318 
WWUS53 KFGF 050101
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
801 PM CDT Tue Jun 4 2019

MNC007-050111-
/O.CAN.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Beltrami MN-
801 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BELTRAMI COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
      4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472 

$$

MNC057-050115-
/O.CON.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
801 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD COUNTY...

At 801 PM CDT, a severe thunderstorm was located near Nary, or 10
miles southeast of Bemidji, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Nary around 805 PM CDT.
  Guthrie and Laporte around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
      4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BP
187 
WWUS53 KFGF 050105 CCA
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
805 PM CDT Tue Jun 4 2019

MNC007-050111-
/O.COR.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Beltrami MN-
805 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR BELTRAMI COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
      4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472 

$$

MNC057-050115-
/O.COR.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
805 PM CDT Tue Jun 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN HUBBARD COUNTY...

At 804 PM CDT, a severe thunderstorm was located near Nary, or 11
miles southeast of Bemidji, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Guthrie and Laporte around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
      4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0101Z 016DEG 14KT 4736 9472 

HAIL...1.00IN
WIND...60MPH
 
$$

BP
138 
WWUS53 KFGF 050114
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
814 PM CDT Tue Jun 4 2019

MNC057-050124-
/O.EXP.KFGF.SV.W.0029.000000T0000Z-190605T0115Z/
Hubbard MN-
814 PM CDT Tue Jun 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUBBARD COUNTY
WILL EXPIRE AT 815 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
northern Hubbard County until 9 PM.

LAT...LON 4715 9467 4721 9494 4741 9480 4741 9467
      4732 9467 4732 9466 4726 9466
TIME...MOT...LOC 0114Z 016DEG 14KT 4731 9474 

$$

BP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:50 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 4, 6:50 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
650 PM CDT Tue Jun 4 2019

.UPDATE...
Issued at 648 PM CDT Tue Jun 4 2019

Isolated to scattered thunderstorms continue to impact our CWA
migrating eastward. Outflow boundary merged with cold front in
our norther CWA near Hwy 2 corridor just south of GFK) and should
continue to move east and southeast with much more stable air
overspreading our CWA this evening. Timing for window for
thunderstorm activity still favored by CAMs to be through 9PM in
our CWA with drier conditions after. Adjustments made to reflect
current coverage/trends.

Also, on Wed afternoon/evening (while not severe at this time)
potential is there for thunderstorms as MU CAPE axis 500-1000
J/KG along/ahead of frontal passage migrates through our CWA.
Thunder mention was added with this update to areas when have
slight chance/chance PoPs during those periods.

&&

.MESOSCALE DISCUSSION...
Issued at 533 PM CDT Tue Jun 4 2019

Thunderstorms currently developing across the CWA this evening
along several remnant theta-e boundaries and an approaching cold
front. MUCAPE values remain in the 1500 to 2500 J/Kg range across
much of the forecast area. We have been seeing updrafts regularly
reaching 50 dBz at the 30000 foot level with rapid developing
cells this afternoon during peak heating. Several outflow
boundaries are now in play and could cause constructive
interference along the front and the aforementioned theta-a
boundaries.

The main risks for the remainder of the evening will be wind gusts
to 65 mph and half dollar sized hail as shear is expected to
further weaken. Activity is expected to diminish around 8 to 9 pm
with the potential for weak convection to continue thereafter.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 310 PM CDT Tue Jun 4 2019

The severe weather threat tonight is the main forecast challenge.
At 3 pm the surface low was located over the northern Red River
Valley, with a cold front arcing back to the southwest from it.
Showers and thunderstorms are trying to form along this boundary,
mainly from central Cass County down toward south central North
Dakota. In this area, temperatures are in the upper 80s with dew
points in the middle 60s. Not a ton of bulk shear to work with and
the overnight convection did work the area over earlier. Some of
the latest HRRR runs show thunderstorms breaking out over
southeast North Dakota, but quickly exiting the FA by 6 to 7 pm.
So confidence continues to decrease that much activity will form
in this FA tonight. Once convection moves out of the area this
evening, there could be a brief period of breezy northwest winds,
but these should begin to decrease again after dark. In the wake
of the cold front Wednesday, temperatures will be slightly cooler
and humidity levels will be drier. Wind speeds also look quite a
bit more variable.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 310 PM CDT Tue Jun 4 2019

Will remain in split flow Wednesday night into Thursday, with the
northern stream branch driving short wave energy into the FA late
Wednesday afternoon into Wednesday night. At the surface, it appears
that convection will initiate over western North Dakota, then move
east late Wednesday afternoon and Wednesday night. Models seem to
show more activity over central North Dakota, potentially holding
together but weakening as it shifts into this FA. Less certain about
any precipitation in the Thursday through Friday time frame.
Since the northern stream ridge axis crests over the FA, a dry
scenario is more likely. Temperatures in the lower 80s on Thursday
should jump more into the middle 80s on Friday.

Moving ahead into the upcoming weekend and into early next week,
change is in order. A deep upper trough over the western United
States pushes east, bringing cooler weather to the area. Similar to
the past couple of days, there have been model differences on how
fast any precipitation would work into the FA in this period. At
this point, best agreement looks to be Saturday afternoon through
Sunday. It looks a little drier Sunday night into Monday, but with
the cold temperatures aloft and cyclonic flow, there could be some
Monday afternoon instability showers around again. Like mentioned,
it looks quite a bit cooler, with highs in the 70s by Sunday and
Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 648 PM CDT Tue Jun 4 2019

Isolated to scattered clusters of strong to occasionally severe
higher based (8-10kft AGL) thunderstorms are migrating across
eastern ND and northwest MN, with potential impacts at terminals
through 04Z. KDVL is already in the clear. Thunderstorms look to
miss GFK to the east. KTVF should have cluster moving over
terminal, and while upstream activity has history of hail/wind,
it hard to anticipate if it will weaken before arrival or not.
Most activity at KFAR is remaining within vicinity but not
passing over terminal at this time. Showers/thunderstorm should
move within vicinity of KBJI before ending 04Z.

Cold front/outflow resulting in quick increase in winds at KGFK
(gusts 30-35kt) will arrive at KTVF and eventually at other
terminals (though winds should be less as it moves further south
and east). Sporadically strong wind gusts due to convective
activity can't be ruled out, but will be hard to anticipate.

Winds eventually become light and variable overnight with VFR
conditions prevailing. Additional high based cumulus (10kft agl)
should develop across northeast ND Wednesday afternoon and a few
showers or thunderstorms can't be ruled out as another front moves
thorugh the region (mainly after 00Z).

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...DJR
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...DJR
Hazardous weather outlook, Jun 4, 10:33 AM CDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1033 AM CDT Tue Jun 4 2019

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-039-053-
051545-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Pembina-
Eastern Walsh County-Grand Forks-Traill-Cass-Richland-
1033 AM CDT Tue Jun 4 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered severe thunderstorms are possible mid
afternoon thru the evening. Hail to 1.75 inches and wind gusts to
65 mph are the main threat. Low pressure will be near the
Manitoba and Minnesota border at mid afternoon with a cold front
southwest from there. Thunderstorms are expected to become more
numerous near the low and front as it moves east thru northwestern
and west central Minnesota in the 3 pm to 9 pm time period.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Next significant chance for thunderstorms will come Saturday night
into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary Tues afternoon.

NDZ006-007-014-015-024-026-028-029-038-049-052-054-051545-
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes-
Ransom-Sargent-Western Walsh County-
1033 AM CDT Tue Jun 4 2019

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Today and Tonight

Isolated non-severe thunderstorms are possible thru the early
afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Next significant chance for thunderstorms will come Saturday
afternoon into Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 4, 6:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             6 SE RICHWOOD           46.91N 95.73W
06/04/2019  E0.88 INCH       Becker             MN   TRAINED SPOTTER

            LOTS OF HAIL FELL FOR 5 MINUTES UP TO THE SIZE OF NICKELS

&&

NC
Special weather statement, Jun 4, 6:54 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
654 PM CDT Tue Jun 4 2019

NDZ038-039-050030-
Barnes ND-Cass ND-
654 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS AND EAST
CENTRAL BARNES COUNTIES UNTIL 730 PM CDT...

At 654 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oriska, or 11 miles east of Valley City, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tower City around 700 PM CDT.
  Alice around 720 PM CDT.
  Embden around 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4684 9783 4688 9784 4696 9777 4684 9732
      4663 9746 4663 9747
TIME...MOT...LOC 2354Z 300DEG 24KT 4686 9777

BP
Special weather statement, Jun 4, 7:05 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
705 PM CDT Tue Jun 4 2019

MNZ017-050045-
South Beltrami MN-
705 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 745 PM CDT...

At 705 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Puposky to near Dixon Lake. Movement was
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Bemidji, Wilton, Tenstrike, Lavinia, Turtle River, Puposky and Lake
Bemidji State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

If on or near lakes near Bemidji, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4741 9460 4746 9500 4775 9508 4762 9442
      4741 9442
TIME...MOT...LOC 0005Z 334DEG 14KT 4769 9501 4755 9436

BP
Local storm report, Jun 4, 7:08 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
708 PM CDT TUE JUN 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     2 ESE GRAFTON           48.40N 97.37W
06/04/2019  M52 MPH          WALSH              ND   AWOS

            AWOS STATION KGAF GRAFTON ND (AIRPORT).

0635 PM     TSTM WND GST     3 S THIEF RIVER FALLS   48.07N 96.17W
06/04/2019  M47 MPH          PENNINGTON         MN   AWOS

            AWOS STATION KTVF THIEF RIVER FALLS MN
            (AIRPORT).

&&
Special weather statement, Jun 4, 7:12 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
712 PM CDT Tue Jun 4 2019

MNZ003-027-030-031-050045-
West Becker MN-East Otter Tail MN-Clay MN-West Otter Tail MN-
712 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...NORTHWESTERN
OTTER TAIL AND SOUTHWESTERN BECKER COUNTIES UNTIL 745 PM CDT...

At 712 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cormorant to near Lawndale. Movement was
southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Cormorant around 715 PM CDT.
  Shoreham and Dunvilla around 720 PM CDT.
  Pelican Rapids around 730 PM CDT.
  Vergas, Erhard and Lake Lida around 740 PM CDT.
  Edwards, Maplewood State Park and Big McDonald Lake around 745 PM
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

If on or nearby lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4638 9607 4662 9628 4663 9628 4663 9630
      4666 9632 4683 9602 4667 9560
TIME...MOT...LOC 0012Z 301DEG 25KT 4675 9602 4661 9628

BP
Special weather statement, Jun 4, 7:21 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
721 PM CDT Tue Jun 4 2019

MNZ023-024-028-050045-
East Becker MN-South Clearwater MN-Hubbard MN-
721 PM CDT Tue Jun 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUBBARD...
NORTHEASTERN BECKER AND SOUTHEASTERN CLEARWATER COUNTIES UNTIL 745 PM
CDT...

At 721 PM CDT, Doppler radar was tracking a strong thunderstorm near
Itasca State Park, or 29 miles southwest of Bemidji, moving southeast
at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Two Inlets around 730 PM CDT.
  Emmaville around 745 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4714 9532 4721 9522 4706 9490 4692 9512
TIME...MOT...LOC 0021Z 313DEG 23KT 4713 9522

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM CDTSevere Thunderstorm WarningFGFBecker21 min
Jun 4, 7:05 PM CDTSpecial Weather StatementFGFBeltrami40 min
Jun 4, 7:12 PM CDTSpecial Weather StatementFGFOtter Tail33 min
Jun 4, 7:21 PM CDTSpecial Weather StatementFGFHubbard24 min
Jun 4, 7:58 PM CDTSpecial Weather StatementFGFOtter Tail32 min
Jun 4, 8:14 PM CDTSevere Thunderstorm WarningFGFHubbard46 min
Jun 4, 8:19 PM CDTSpecial Weather StatementFGFClay26 min
Jun 4, 8:33 PM CDTSpecial Weather StatementFGFBeltrami27 min
Jun 4, 8:35 PM CDTSpecial Weather StatementFGFWadena40 min
Jun 4, 8:40 PM CDTSpecial Weather StatementFGFHubbard35 min
Jun 4, 8:46 PM CDTSpecial Weather StatementFGFClay29 min
Jun 4, 8:50 PM CDTSpecial Weather StatementFGFHubbard25 min
Jun 4, 9:01 PM CDTSpecial Weather StatementFGFOtter Tail29 min
Jun 4, 9:07 PM CDTSpecial Weather StatementFGFBecker23 min
Jun 4, 9:15 PM CDTSpecial Weather StatementFGFBeltrami30 min
Jun 4, 9:18 PM CDTSpecial Weather StatementFGFHubbard, Wadena57 min
Jun 4, 9:30 PM CDTSpecial Weather StatementFGFBecker30 min
Jun 4, 9:31 PM CDTSpecial Weather StatementFGFOtter Tail29 min
Jun 4, 9:59 PM CDTSpecial Weather StatementFGFOtter Tail31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.